Jump to content

km62

Newbie
  • Posts

    14
  • Joined

  • Last visited

Recent Profile Visitors

644 profile views

km62's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. i recently got prescribed serzone so it is indeed still in the USA
  2. I have had panic disorder and obsessive thoughts for a long time now. iv been taking medication for this and upped my dosage from 10mg or lexapro to 15mg. My mood is usually up and down the entire day it feels like. I keep worrying that i have Bipolar disorder because of this. i keep thinking this because of my mood swings its goes from decent mood to normal to depressed. Im not sure if its just my obsessive thoughts controlling my mood or if it is bipolar. Every time i think that i have bipolar it freaks me out and puts me in a panic attack. My therapist does not think that i have it. I'm just not sure i would rather have someone dealing with it tell me how they feel about this.
  3. hahahah I'm hoping it works well for me too
  4. Yeah i started lexapro today so fingers crossed with this one
  5. i was on 50mg of zoloft for 5 years and stopped to start paxil (Which i am now most likely switching to lexapro) after i stopped taking zoloft cold turkey from 50 mg i did feel like i had the flu for about a week or 2 then it went away.
  6. Yeah I'm just not sure what direction to go to at this point.
  7. Yeah i was on the paxil for about a month and with the headaches and sweats and acne its just not worth it. its been about two weeks since i stopped the zoloft completely and the flu symptoms are starting to fade, but the amount of acne the paxil gives me along with the sexual side effects just makes me believe i can find something more fitting for me. I see my doctor tomorrow so we will see.
  8. Iv been on zoloft for most of my life and after taking it for about 5 years it finally pooped out on me. we tried increasing my dosage of it but it made be feel even worse so we eventually switched to paxil. paxil makes my face breakout like crazy i sweat all night and have stomach sourness and muscle weakness all day along with a headache. i am on 20mg of paxil. now its looking like were going to change again and was wonder what medications worked best for you guys. just trying to get ideas so that i could consult my doctor and see how he feels about it. Any help works! Thanks!
  9. Thank you. Yeah so far switching has not been to terrible yet were only about a week in but in 2 more weeks ill be completely off zoloft and a higher dosage of paxil so I'm hoping that after all of that settles in i can starting getting my life on track. Yeah i used to have the emotional numbness with zoloft its a little weird feeling but its a hell of a lot better then not feeling well.
  10. I just switched from zoloft to paxil today and was wondering what to expect. zoloft worked for me for about 4 years and stopped i upped my dosage from 50 to 100 but 100 made me feel worse so i went to 75. 75 also still made me feel bad so we switched to paxil. nervous to see whats going to happen and what to know what to expect and how to stay positive with this new medication.
  11. OCD is so confusing i feel your pain, i know its hard to do but just try to redirect your thought process and focus on everything your doing in the present to get what your thinking off your mind
  12. I feel that its because your mind is so trained to have the OCD thoughts that its almost a reflex and thats why it happened so fast.
  13. It was OCD and is nothing to feel bad about situations happen like that and you can't control your thoughts. I know the feeling its hard to let go.
  14. Hello, I have had panic disorder and i believe to be OCD for a large part of my life. I started Zoloft when I was a sophomore in High School and was fine for about 4 years. This past February I had a break though in my medication and felt even worse then I did the first time I started taking it. I went from 50-100 but the side effects were too terrible for me to endure. My doctor thinks that I am just very sensitive to the medication. So i bumped my dosage back down to 75 for a while and was still riding out my waves of symptoms. After about 5 weeks on 75 i brought it back up to 100 because 75 was still not enough. I have now been on 100 for about 5 days. I was wondering if it was normal to feel depressed after an increase. I was also wondering when would be the time to give up on Zoloft and try something else. I mean it worked once so I'm hoping it does again. I know patiences is the key with this but was just wondering if what I'm feeling is normal and how long to give it.
×
×
  • Create New...